# SDR USAA040825

- Difficulty date: October 8, 2004
- Submitted: December 3, 2004
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- Engine: Ge CFM563B1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT  - Q5, FRAME, CRACKED, (2EA) 2 INCHES AND 2.2500 INCH, 727D BETWEEN S-27L AND S-27R AT 1 RBBL AND LBBL.  REPAIRED DOUBLER IAW SRM 51-70-11.
